# SDR FDEA2018091872560

- Difficulty date: September 17, 2018
- Submitted: October 2, 2018
- Operation: Air carrier
- Aircraft: N781FD
- Make and model: Boeing 757222
- Aircraft serial: 26673
- Aircraft time: 72,749 hours, 26,999 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143N51151
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK CROWN BETWEEN STA 500-550 RBL 24.75 CRACKED. EVALUATED DAMAGE AREA ON SEAT TRACK FROM STA 484 AND STA 546 TO BE FOUND OUT OF LIMITS IAW SRM 53-00-52-1A DETAIL II & III FIG 101. CUT-OUT DAMAGED AREA SEAT TRACK STA 470 TO STA 570 RBL 24.75 IAW SRM 53-00-52-2R REPAIR 3 OPTION 2 AND PERFORMED GVI ON AREA NO FOUND DAMAGED IAW SRM 51-10-03-0G. LOCATED, TRIMMED, DRILLED AND INSTALLED SEAT TRACK AND TWO SPLICES IAW SRM 53-00-52-2R REPAIR 3 OPTION 2.
